Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 132, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 25, 2005, 10:28 PM CDT for Iowa County, Sauk County, Wisconsin. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2005, 10:28 PM CDT (03:28 UTC)
- Expired
- Jul 25, 2005, 11:12 PM CDT
- In force
- 44 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
Counties Iowa County, WI, Sauk County, WI
The radar
The La Crosse radar (KARX), 118 km from the middle of the area, began a volume at 03:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 25, 4:40 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 3.5 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1972 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1926 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 8.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 260328
SVRMKX
WIC049-111-260415-
/O.NEW.KMKX.SV.W.0132.050726T0328Z-050726T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1028 PM CDT MON JUL 25 2005
THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SAUK COUNTY IN SOUTH CENTRAL WISCONSIN
IOWA COUNTY IN SOUTH CENTRAL WISCONSIN
* UNTIL 1115 PM CDT
* AT 1028 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM 6 MILES
EAST OF BARABOO TO 13 MILES WEST OF SPRING GREEN TO 12 MILES
NORTHWEST OF MINERAL POINT...MOVING EAST AT 50 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
SPRING GREEN AROUND 1030 PM CDT...
MINERAL POINT AROUND 1040 PM CDT...
A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. REMEMBER...
SEVERE THUNDERSTORMS CAN AND DO PRODUCE TORNADOES WITH LITTLE OR NO
ADVANCE WARNING.
LAT...LON 4341 8962 4353 8963 4361 8982 4351 9003
4319 9016 4318 9040 4282 9040 4283 8988
4324 8986
$$
KAPELA5 follow-up statements
000
WWUS53 KMKX 260332
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1032 PM CDT MON JUL 25 2005
WIC049-111-260415-
/O.CON.KMKX.SV.W.0132.000000T0000Z-050726T0415Z/
SAUK-IOWA-
1032 PM CDT MON JUL 25 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1115 PM CDT FOR IOWA
AND SAUK COUNTIES...
AT 1028 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 6 MILES EAST OF BARABOO TO 12 MILES
SOUTH OF RICHLAND CENTER TO 11 MILES WEST OF DODGEVILLE...MOVING
EAST AT 50 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
MINERAL POINT AND DODGEVILLE BY 1040 PM CDT...
SPRING GREEN BY 1045 PM CDT...
RIDGEWAY AND ARENA BY 1050 PM CDT...
HOLLANDALE AND BARNEVELD BY 1055 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4341 8962 4353 8963 4361 8982 4351 9003
4319 9016 4318 9040 4282 9040 4283 8988
4324 8986
$$
HANSING000
WWUS53 KMKX 260342
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1042 PM CDT MON JUL 25 2005
WIC049-111-260415-
/O.CON.KMKX.SV.W.0132.000000T0000Z-050726T0415Z/
SAUK-IOWA-
1042 PM CDT MON JUL 25 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1115 PM CDT FOR IOWA
AND SAUK COUNTIES...
AT 1039 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 15 MILES EAST OF BARABOO TO SPRING GREEN
TO DODGEVILLE...MOVING EAST AT 50 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
RIDGEWAY AND ARENA BY 1050 PM CDT...
HOLLANDALE AND BARNEVELD BY 1055 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4341 8962 4353 8963 4357 8978 4350 9009
4319 9016 4318 9040 4282 9040 4283 8988
4324 8986
$$
HANSING000
WWUS53 KMKX 260353
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1053 PM CDT MON JUL 25 2005
WIC049-111-260415-
/O.CON.KMKX.SV.W.0132.000000T0000Z-050726T0415Z/
SAUK-IOWA-
1053 PM CDT MON JUL 25 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1115 PM CDT FOR IOWA
AND SAUK COUNTIES...
AT 1049 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHEAST OF PORTAGE TO 11 MILES SOUTHWEST OF
SAUK CITY TO 8 MILES EAST OF DODGEVILLE...MOVING EAST AT 50 MPH.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4341 8962 4353 8963 4357 8978 4350 9009
4319 9016 4318 9040 4282 9040 4283 8988
4324 8986
$$
HANSING000
WWUS53 KMKX 260407
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1107 PM CDT MON JUL 25 2005
WIC049-111-260415-
/O.CON.KMKX.SV.W.0132.000000T0000Z-050726T0415Z/
SAUK-IOWA-
1107 PM CDT MON JUL 25 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1115 PM CDT FOR IOWA
AND SAUK COUNTIES...
AT 1105 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG LINE
EXTENDING FROM BARABOO TO 9 MILES SOUTHWEST OF SAUK CITY TO 11 MILES
EAST OF DODGEVILLE...MOVING EAST AT 50 MPH.
THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY
RURAL AREAS OF THE INDICATED COUNTIES.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4341 8962 4353 8963 4357 8978 4350 9009
4319 9016 4318 9040 4282 9040 4284 8986
4324 8986
$$
HANSING000
WWUS53 KMKX 260412
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1111 PM CDT MON JUL 25 2005
WIC049-111-260421-
/O.CAN.KMKX.SV.W.0132.000000T0000Z-050726T0415Z/
SAUK-IOWA-
1111 PM CDT MON JUL 25 2005
...THE SEVERE THUNDERSTORM WARNING FOR IOWA AND SAUK COUNTIES IS
CANCELLED...
THE SEVERE THUNDERSTORMS THAT PROMPTED THE WARNING FOR SAUK AND IOWA
COUNTIES HAVE MOVED OUT OF THE AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4341 8962 4353 8963 4357 8978 4350 9009
4319 9016 4318 9040 4282 9040 4284 8986
4324 8986
$$
HANSINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 9:38 PM CDT, 50 minutes earlier.
Area forecast discussion, Jul 25, 9:38 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 938 PM CDT MON JUL 25 2005 .DISCUSSION...CURRENT MCS EVOLVING INTO HEAVY RAIN MAKER WITH TIME AS PER SATELLITE LOOPS. PRECIPITABLE WATER VALUES 2-2.5 INCHES WILL CONTINUE TO ADVECT ACROSS CWA OVERNIGHT...AS 500 MILLIBAR RIGHT REAR JET TO PROVIDE TRIGGER TO KEEP CONVECTION ONGOING. EXPECT WIDESPREAD 1 TO 2 INCHES OF RAIN OVER MUCH OF CWA BY 12Z TUESDAY WITH SOME LOCALLY HEAVIER AMOUNTS ACROSS MAINLY NORTHERN PORTIONS OF CWA. WHILE MAIN RIVERS IN GOOD SHAPE AND CAN HANDLE DECENT RAIN AMOUNTS...FEEL SMALLER CREEKS AND URBAN AREAS COULD BE PRONE FOR FLOODING OVERNIGHT. .MKX WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH TNGT ZNS 46..47..51..52..56>60..62>72. && ZAJDEL
Hazardous weather outlook, Jul 25, 9:38 PM CDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 938 PM CDT MON JUL 25 2005 WIZ046-047-051-052-056>060-062>072-261000- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 938 PM CDT MON JUL 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS WILL BE NUMEROUS TONIGHT. THERE IS A SLIGHT RISK THAT THESE THUNDERSTORMS WILL BECOME SEVERE TONIGHT. THE SEVERE WEATHER THREAT WILL BE DAMAGING WINDS WITH A FEW TORNADOES POSSIBLE. TORRENTIAL RAINFALL IN SOME OF THE STRONGER STORMS COULD PRODUCE FLASH FLOODING OF LOW LYING AREAS...AND ESPECIALLY IN URBAN AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE ON TUESDAY...MAINLY DURING THE MORNING. NO SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TONIGHT. && DETAILED WEATHER INFORMATION IS AVAILABLE ON THE NWS MILWAUKEE WEB-PAGE...WEATHER.GOV/MILWAUKEE /LOWER CASE/ LMZ643>646-665-261000- SHEBOYGAN WI TO WINTHROP HARBOR ILLINOIS 938 PM CDT MON JUL 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WISCONSIN NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS WILL BE NUMEROUS TONIGHT. THERE IS A SLIGHT RISK THAT THESE THUNDERSTORMS WILL BECOME SEVERE TONIGHT. THE SEVERE WEATHER THREAT WILL BE DAMAGING WINDS WITH A FEW WATERSPOUTS POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE ON TUESDAY...MAINLY DURING THE MORNING. NO SEVERE WEATHER IS EXPECTED. && DETAILED WEATHER INFORMATION AVAILABLE ON THE NWS MILWAUKEE WEB-PAGE...WEATHER.GOV/MILWAUKEE /LOWER CASE/ ZAJDEL
In the hours before
Local storm report, Jul 25, 7:05 PM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
705 PM CDT MON JUL 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND GST WHITEWATER 42.83N 88.74W
07/25/2005 60 MPH WALWORTH WI EMERGENCY MNGR
THE WALWORTH COUNTY EMERGENCY MANAGER ESTIMATED 60 MPH
WIND GUSTS AND 1/2 INCH HAIL.
&&
BORGHOFFSpecial weather statement, Jul 25, 7:35 PM CDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 735 PM CDT MON JUL 25 2005 WIZ046-047-051-052-056>060-062>072-260130- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 735 PM CDT MON JUL 25 2005 ...TORNADO WATCH NUMBER 682 REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR SOUTHERN WISCONSIN... ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM CDT TUESDAY MORNING FOR SOUTHERN WISCONSIN... AN AREA OF THUNDERSTORMS IN SOUTHWEST WISCONSIN ACROSS IOWA AND LAFAYETTE COUNTIES WAS MOVING NORTHEAST AT 25 MPH. THESE STORMS WILL MOVE INTO SOUTH CENTRAL WISCONSIN AND AFFECT THE MADISON AND JANESVILLE AREAS BETWEEN 8 AND 830 PM. GUSTY WINDS UP TO 40 MPH... HEAVY RAIN...AND FREQUENT LIGHTNING IS LIKELY WITH THESE STORMS. OTHER THUNDERSTORMS WERE LOCATED ACROSS MARQUETTE...GREEN LAKE...FOND DU LAC...AND SHEBOYGAN COUNTIES. THEY WERE ALSO MOVING NORTHEAST AT 25 MPH AND WILL CONTINUE TO AFFECT THESE AREAS UNTIL 815 PM. THUNDERSTORMS WILL BECOME MORE WIDESPREAD LATE THIS EVENING AS A WARM FRONT HEADS ACROSS SOUTHERN WISCONSIN. WIDESPREAD HEAVY RAINFALL TOTALS OF 1 TO 2 INCHES IS LIKELY...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. BE ON THE LOOKOUT FOR FLASH FLOODING IN CREEKS...STREAMS... AND URBANIZED AREAS THROUGH THE OVERNIGHT. BORGHOFF/KRR
Special weather statement, Jul 25, 8:03 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 803 PM CDT MON JUL 25 2005 WIZ046-047-051-052-056>060-062>072-260200- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 803 PM CDT MON JUL 25 2005 ...TORNADO WATCH NUMBER 682 REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR SOUTHERN WISCONSIN... ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM CDT TUESDAY MORNING FOR SOUTHERN WISCONSIN... AN AREA OF THUNDERSTORMS IN SOUTHWEST WISCONSIN...ACROSS IOWA... DANE...LAFAYETTE...AND GREEN COUNTIES WAS MOVING NORTHEAST AT AROUND 25 MPH. THESE STORMS WILL AFFECT THE CITIES OF ARLINGTON...MADISON... BELLEVILLE AND WATERLOO BETWEEN 8 AND 9 PM. GUSTY WINDS UP TO 35 MPH...BRIEF HEAVY DOWNPOURS...AND FREQUENT LIGHTNING ARE POSSIBLE WITH THESE STORMS. OTHER THUNDERSTORMS WERE LOCATED ACROSS MARQUETTE...GREEN LAKE...FOND DU LAC...AND SHEBOYGAN COUNTIES. THEY WERE ALSO MOVING NORTHEAST AT AROUND 25 MPH AND WILL CONTINUE TO AFFECT THESE AREAS UNTIL 9 PM. THUNDERSTORMS WILL BECOME MORE WIDESPREAD LATE THIS EVENING AS A WARM FRONT HEADS ACROSS SOUTHERN WISCONSIN. WIDESPREAD HEAVY RAINFALL TOTALS OF 1 TO 2 INCHES IS LIKELY...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. BE ON THE LOOKOUT FOR FLASH FLOODING IN CREEKS...STREAMS... AND URBANIZED AREAS THROUGH THE OVERNIGHT. DRH
Special weather statement, Jul 25, 8:32 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 832 PM CDT MON JUL 25 2005 WIZ046-047-051-052-056>060-062>072-260245- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 832 PM CDT MON JUL 25 2005 ...TORNADO WATCH NUMBER 682 REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR SOUTHERN WISCONSIN... ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM CDT TUESDAY MORNING FOR SOUTHERN WISCONSIN... AN AREA OF THUNDERSTORMS ACROSS MARQUETTE...GREEN LAKE...COLUMBIA... AND DANE COUNTIES COUNTIES WAS MOVING NORTHEAST AT AROUND 25 MPH. THESE STORMS WILL AFFECT THE CITIES OF PRINCETON...MARQUETTE...FOX LAKE...BEAVER DAM...WATERLOO...AND STOUGHTON BETWEEN 830 PM AND 915 PM. GUSTY WINDS UP TO 35 MPH...BRIEF HEAVY DOWNPOURS...AND FREQUENT LIGHTNING ARE POSSIBLE WITH THESE STORMS. OTHER THUNDERSTORMS WERE LOCATED ACROSS FOND DU LAC AND SHEBOYGAN COUNTIES. THEY WERE ALSO MOVING NORTHEAST AT AROUND 25 MPH AND WILL CONTINUE TO AFFECT THESE AREAS THROUGH 930 PM. THUNDERSTORMS WILL BECOME MORE WIDESPREAD LATE THIS EVENING AS A WARM FRONT HEADS ACROSS SOUTHERN WISCONSIN. WIDESPREAD HEAVY RAINFALL TOTALS OF 1 TO 2 INCHES IS LIKELY...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. BE ON THE LOOKOUT FOR FLASH FLOODING IN CREEKS...STREAMS... AND URBANIZED AREAS THROUGH THE OVERNIGHT. DRH
Special weather statement, Jul 25, 9:11 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 911 PM CDT MON JUL 25 2005 WIZ046-047-051-052-056>060-062>072-260300- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 911 PM CDT MON JUL 25 2005 ...TORNADO WATCH NUMBER 682 REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR SOUTHERN WISCONSIN... ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM CDT TUESDAY MORNING FOR SOUTHERN WISCONSIN... AN AREA OF THUNDERSTORMS ACROSS NORTHERN MARQUETTE...NORTHERN GREEN LAKE...WESTERN FOND DU LAC...NORTHERN SHEBOYGAN...DODGE... NORTHERN JEFFERSON...AND DANE COUNTIES WAS MOVING NORTHEAST AROUND 25 MPH. THESE STORMS WILL AFFECT THE CITIES OF SPRINGFIELD CORNERS...BERLIN...BRANDON...BEAVER DAM...DANVILLE...SUN PRAIRIE... AND BELLEVILLE BETWEEN 908 PM AND 930 PM. GUSTY WINDS UP TO 35 MPH...BRIEF HEAVY DOWNPOURS...AND FREQUENT LIGHTNING ARE POSSIBLE WITH THESE STORMS. AT 910 PM CDT...A LINE OF STRONG TO SEVERE THUNDERSTORMS WAS BEGINNING TO PUSH INTO JUNEAU...ADAMS...RICHLAND...AND CRAWFORD COUNTIES IN SOUTHWEST WISCONSIN. THIS LINE WAS PUSHING SOUTHEAST AROUND 45 MPH AND HAS A HISTORY OF PRODUCING WIND DAMAGE. THESE STORMS WILL BE CAPABLE OF DAMAGING WINDS...VIVID LIGHTNING...AND VERY HEAVY RAINS. ONE TO TWO INCHES OF RAIN ARE LIKELY WITH THIS LINE...WITH LOCALIZED AMOUNTS OF TWO TO FOUR INCHES POSSIBLE. BORGHOFF
Special weather statement, Jul 25, 9:45 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 945 PM CDT MON JUL 25 2005 WIZ046-047-051-052-056>060-062>072-260330- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 945 PM CDT MON JUL 25 2005 ...TORNADO WATCH NUMBER 682 REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR SOUTHERN WISCONSIN... ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY MORNING FOR SOUTHERN WISCONSIN... SCATTERED THUNDERSTORMS WERE LOCATED ACROSS AREAS NORTH OF INTERSTATE 94...ESPECIALLY ACROSS DODGE AND FOND DU LAC COUNTIES. THESE STORMS WERE MOVING NORTHEAST AROUND 25 MPH. GUSTY WINDS UP TO 35 MPH...BRIEF HEAVY DOWNPOURS...AND FREQUENT LIGHTNING ARE POSSIBLE WITH THESE STORMS. AT 945 PM CDT...A LINE OF STRONG TO SEVERE THUNDERSTORMS EXTENDING FROM CENTRAL WISCONSIN TO CENTRAL IOWA WAS BEGINNING TO PUSH INTO MARQUETTE AND SAUK COUNTIES IN SOUTH CENTRAL WISCONSIN. THIS LINE WAS MOVING SOUTHEAST AROUND 45 MPH AND HAS A HISTORY OF PRODUCING WIND DAMAGE. THESE STORMS WILL BE CAPABLE OF DAMAGING WINDS TO 70 MPH... VIVID LIGHTNING...AND VERY HEAVY RAINS. ONE TO TWO INCHES OF RAIN ARE LIKELY WITH THIS LINE...WITH LOCALIZED AMOUNTS OF TWO TO FOUR INCHES POSSIBLE. URBAN AND SMALL STREAM FLOODING IS LIKELY WITH THESE STORMS. BORGHOFF
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 9:12 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 78 min |
| Jul 25, 10:00 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Marquette | 75 min |
| Jul 25, 10:11 PM CDT | Severe Thunderstorm Warning | MKX | Green Lake | 46 min |
| Jul 25, 10:33 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac | 72 min |
| Jul 25, 10:46 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 74 min |
| Jul 25, 11:00 PM CDT | Special Marine Warning | MKX | 90 min | |
| Jul 25, 11:14 PM CDT | Severe Thunderstorm Warning | MKX | Columbia | 31 min |
| Jul 25, 11:22 PM CDT | Severe Thunderstorm Warning | MKX | Washington | 53 min |
| Jul 25, 11:29 PM CDT | Severe Thunderstorm Warning | MKX | Sheboygan | 18 min |
| Jul 26, 12:14 AM CDT | Special Marine Warning | MKX | 91 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.